# SDR DALA2025100207156

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE FASTENER HOLES # 40L, 90L, AND UPPER HOLES 160L, 180L, 200L, HAS SIGNS OF CORROSION IN COUNTER SINK. REMOVED CORROSION ON AFT CARGO DOOR SCUFF PLATE AREA, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-61-01. RESTORE FINISH, PERFORMED ALL WORK IAW A220 ERA 628723-14. REFER TO W003962 N0092. ASSOCIATED ER/A 14-628723 ADDED FOR AC 8124. (LP# 1222785)
